MathSciNet Relay Station
MathSciNet bibliographic data
MR700577 (85d:14034) 14G13 (11S80 14G20 14J20 33A99)
Koblitz, Neal The number of points on certain families of hypersurfaces over finite fields. Compositio Math. 48 (1983), no. 1, 3–23.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement